# SDR UALA2009121503881

- Difficulty date: December 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 23,910 hours, 10,696 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Frozen
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT ARM PROPERLY. PAY PARTICULAR TO GIRT BAR FLEX CABLE FOR POSSIBLE FREEZING DUE TO WATER INTRUSION. LUBRICATED FLEXIBLE CONTROL ASSY DUE TO WATER INTRUSION. DOOR SLIDE ARMS NORMAL.
